MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CARDIOSAVE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CARDIOSAVE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0146-00-0097
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested, and we will report accordingly if it becomes available.Not returned to manufacturer.
 
Event or Problem Description
It was reported that 1 of the 5 led lamps did not shine on the cardiosave intra-aortic balloon pump (iabp) battery.It is unknown the circumstances under which the event occurred.It is also unknown if there was patient involvement.However, there was no adverse event reported.
 
Additional Manufacturer Narrative
After further investigation, it was identified that this complaint event has been reported already under mfg report number 2249723-2021-00773 (tw# (b)(4)).Please refer to mfg report number 2249723-2021-00773 for all information for this complaint event.As a result, no follow up emdr is necessary.Please cancel this report 2249723-2020-02164 in your database.

Brand Name
CARDIOSAVE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key11016234
Report Number2249723-2020-02164
Device Sequence Number19731566
Product Code DSP
UDI-Device Identifier10607567111988
UDI-Public10607567111988
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0146-00-0097
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1